Some aspects of the embedding of chain geometries
- authored by
- Herbert Hotje
- Abstract
Recently M. Werner described the embedding of chain geometries into grassmannians. It will be shown how one can get a stereographic projection from that and in which way this embedding can be connected with other known embeddings of chain geometries.
- Organisation(s)
-
Institute of Algebra, Number Theory and Discrete Mathematics
- Type
- Article
- Journal
- Journal of Geometry
- Volume
- 24
- Pages
- 31-35
- No. of pages
- 5
- ISSN
- 0047-2468
- Publication date
- 03.1985
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- Geometry and Topology
- Electronic version(s)
-
https://doi.org/10.1007/BF01223530 (Access:
Closed)